Hausdorff dimension, pro-p groups, and Kac-Moody algebras. / Barnea, Y ; Shalev, A .

In: Transactions of the American Mathematical Society, Vol. 349, No. 12, 12.1997, p. 5073-5091.

Research output: Contribution to journalArticle

Published

Documents

  • Hausdorff

    Final published version, 335 KB, PDF document

Links

Original languageEnglish
Pages (from-to)5073-5091
Number of pages19
JournalTransactions of the American Mathematical Society
Volume349
Issue number12
DOIs
Publication statusPublished - Dec 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1254937